# SDR RIVA011217

- Difficulty date: December 17, 2001
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TAB DELAMINATED AT AFT OUTBOARD END.  REMOVED DELAMINATED AREA OF SKIN .75 INCH BY .75 INCH IAW BOEING SRM 51-40-20 FIG 20.  FABRICATED AND INSTALLED DOUBLER IAW BOEING SRM 51-40-20 FIG 20.  (M)
